# SDR VNAA2011072000024

- Difficulty date: July 16, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 17,049 hours, 17,677 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 28004
- Condition: Leaking
- Location: Apu
- Part time: 374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG FUEL SMELL IN COCKPIT DURING CRUISE.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL TESTED THE APU FUEL CONTROL USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
